# SDR UPS202166

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 69241141
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND MAIN CARGO DOOR HAS CRACKED L ANGLE AT BS 540 STR 4.  INSTALLED REPAIR IAW SRM 51-20-1, 51-30-2, 51-10-2 AND MM 51-20-151.
